MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ELLIK EVACUATOR
Model Number 000451
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an unknown issue with the ellik evacuator.The additional information had been requested.Per follow-up information received via ibc on 21jun2021, it was stated that the seal did not close properly, and this item could not be used.It was confirmed that the device was an ellik bladder evacuator.It was also confirmed that there was no patient involved during this issue (ngcx1558).Per the sample received on (b)(6) 2022, it was noted that the customer returned an additional lot (ngcu3572).
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.No root cause could be found because the reported event was unconfirmed.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event was unconfirmed a labeling review was not required.Correction: g, h h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that there was an unknown issue with the ellik evacuator.The additional information had been requested.Per follow-up information received via ibc on 21jun2021, it was stated that the seal did not close properly, and this item could not be used.It was confirmed that the device was an ellik bladder evacuator.It was also confirmed that there was no patient involved during this issue (ngcx1558) per the sample received on 23aug2022, it was noted that the customer returned an additional lot (ngcu3572).

Brand Name
BARD® ELLIK EVACUATOR
Common Device Name
ELLIK EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15327647
Report Number1018233-2022-06803
Device Sequence Number6362140
Product Code KQT
UDI-Device Identifier00801741080814
UDI-Public(01)00801741080814
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number000451
Device Catalogue Number000451
Device Lot NumberNGCU3572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date08/31/2022
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown